Sextic spline solution of fifth-order boundary value problems
A. Lamnii,
H. Mraoui,
D. Sbibih and
A. Tijini
Mathematics and Computers in Simulation (MATCOM), 2008, vol. 77, issue 2, 237-246
Abstract:
There are few techniques to numerically solve fifth-order boundary-value problems (BVPs). In this paper two sextic spline collocation methods are developed and analyzed. The first one uses spline interpolants and the second is based on spline quasi-interpolants. They are both proved to be second-order convergent. Numerical results verify the order of convergence predicted by the analysis.
Keywords: Fifth-order boundary-value problems; Collocation method; Sextic spline interpolant; Quasi-interpolant (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407002613
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:77:y:2008:i:2:p:237-246
DOI: 10.1016/j.matcom.2007.09.008
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().